Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2014, Article ID 349659, 9 pages
http://dx.doi.org/10.1155/2014/349659
Research Article

Field Equations and Radial Solutions in a Noncommutative Spherically Symmetric Geometry

Department of Physics, Faculty of Basic Sciences, University of Mazandaran, P.O. Box 47416-95447, Babolsar, Iran

Received 10 June 2014; Revised 6 October 2014; Accepted 19 October 2014; Published 11 November 2014

Academic Editor: Luis A. Anchordoqui

Copyright © 2014 Aref Yazdani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

Aref Yazdani, “Field Equations and Radial Solutions in a Noncommutative Spherically Symmetric Geometry,” Advances in High Energy Physics, vol. 2014, Article ID 349659, 9 pages, 2014. https://doi.org/10.1155/2014/349659.